# SDR DALA2025043003317

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 58,591 hours, 42,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED. AFT LOWER CORNER OF AFT CARGO DOOR. MARKED NRC 455. REMOVED EXISTING REPAIR & REPLACED DOUBLER REF B717 SRM 53-20-15-2R PROCEDURE 12 REPAIR 12. AFT CARGO DOOR JAMB EDGE SKIN REP- AIR. (LP #0940824)
